# SDR REXA2022101702274

- Difficulty date: October 13, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH690371211
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IS CORRODED BETWEEN F.S. 849 TO F.S. 881 AT STGR 21R.	REPAIRED IAW ENDEAVOR EA CRJ953-14608 REV IR DATED 09/30/2022
